# SDR ASAA9980216

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1006-1022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, FOUND EXFOLIATION ON LONGERON 30 FROM FS 1006 TO 1022.  REMOVED DAMAGED SECTION AND SPLICED IN NEW SECTION IAW ASA EA 5310-01717.  (M)
